# SDR USAA2014042200007

- Difficulty date: April 21, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 50,393 hours, 20,658 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: D5518425000400
- Condition: Debonded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT SKIN DISBOND ON LT HORIZONTAL STABILIZER UPPER SURFACE TE PANEL 334BT BETWEEN STAB STA 2973 TO STAB STA 4035 & BETWEEN RIB 8 TO RIB 10.  REPLACED LT HORIZONTAL STABILIZER PANEL 334BT IAW AMM 55-13-11-400-001-A.
